Advertisement

Analysis of MAP/PH(1), PH(2)/2 Queue with Bernoulli Schedule Vacation, Bernoulli Feedback and Renege of Customers

  • G. Ayyappan
  • R. GowthamiEmail author
Original Paper
  • 6 Downloads

Abstract

A classical queueing model with two servers in which the inter arrival times follow Markovian arrival process, the service times are phase type distributed and the remaining random variables are exponentially distributed is studied in this paper. The resulting QBD process is investigated in the steady state by employing matrix-analytic method. We have also done the busy period analysis of our model and discussed about the waiting time distribution for our system. Some of the performance measures are provided. Finally, a few numerical and graphical examples are given.

Keywords

Phase type distribution Markovian arrival process Bernoulli vacation Bernoulli feedback Renege of customers 

Mathematics Subject Classification

60K25 68M20 90B22 

Notes

References

  1. 1.
    Ammar, S.I.: Transient analysis of a two heterogeneous servers queue with impatient behaviour. J. Egypt. Math. Soc. 22(1), 90–95 (2014)CrossRefGoogle Scholar
  2. 2.
    Artalejo, J.R., Chakravarthy, S.R.: Computational analysis of the maximal queue length in the MAP/M/c retrial queue. Appl. Math. Comput. 183, 1399–1409 (2006)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Baumann, H., Sandmann, W.: Multiserver tandem queue with Markovian arrival process, phase-type service times and finite buffers. Eur. J. Oper. Res. 256(1), 187–195 (2017)CrossRefGoogle Scholar
  4. 4.
    Bouchentouf, A.A., Cherfaoui, M., Boualem, M.: Performance and economic analysis of a single server feedback queueing model with vacation and impatient customers. Opsearch 56(1), 300–323 (2019)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Brandwajn, A., Begin, T.: First-come-first-served queues with multiple servers and customer classes. Perform. Eval. 130, 51–63 (2019)CrossRefGoogle Scholar
  6. 6.
    Chakravarthy, S.R.: Markovian arrival processes. In: Wiley Encyclopaedia of Operations Research and Management Science (2010).  https://doi.org/10.1002/9780470400531.eorms0499
  7. 7.
    Chakravarthy, S.R., Agnihothri, S.R.: A server backup model with Markovian arrivals and phase type services. Eur. J. Oper. Res. 184(2), 584–609 (2008)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Chakravarthy, S.R., Karatza, D.: Two-server parallel system with pure space sharing and Markovian arrivals. Comput. Oper. Res. 40(1), 510–519 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Chang, F.M., Liu, T.H., Ke, J.C.: On an unreliable-server retrial queue with customer feedback and impatience. Appl. Math. Model. 55, 171–182 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Choudhury, G., Paul, M.: A two phase queueing system with Bernoulli feedback. Inf. Manag. Sci. 16(1), 35–52 (2005)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Choudhury, G., Paul, M.: A two phases queueing system with Bernoulli vacation schedule under multiple vacation policy. Stat. Methodol. 3(2), 174–185 (2006)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Efrosinin, D., Sztrik, J.: An algorithmic approach to analysing the reliability of a controllable unreliable queue with towo heterogeneous servers. Eur. J. Oper. Res. 271(3), 934–952 (2018)CrossRefGoogle Scholar
  13. 13.
    Gao, S., Liu, Z.: An M/G/1 queue with single working vacation and vacation interruption under Bernoulli schedule. Appl. Math. Model. 37(3), 1564–1579 (2013)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Jeganathan, K., Abdul Reiyas, M., Prasanna Lakshmi, K., Saravanan, S.: Two server Markovian inventory systems with server interruptions: heterogeneous versus homogeneous servers. Math. Comput. Simul. 155, 177–200 (2018)CrossRefGoogle Scholar
  15. 15.
    Kao, E.P.C., Narayanan, K.S.: Analyses of an M/M/N queue with servers’ vacations. Eur. J. Oper. Res. 54(2), 256–266 (1991)CrossRefGoogle Scholar
  16. 16.
    Ke, J.C., Wu, C.H., Pearn, W.L.: Algorithmic analysis of the multi-server system with a modified Bernoulli vacation schedule. Appl. Math. Model. 35(5), 2196–2208 (2011)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Keilson, J., Servi, L.D.: Oscillating random walk models for GI/G/1 vacation systems with Bernoulli schedules. J. Appl. Probab. 23(3), 790–802 (1986)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Kim, K., Yang, W.S.: Busy period analysis for the GI/M/1 queue with phase type vacations. J. Korean Stat. Soc. 40(1), 55–62 (2011)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Kim, C., Klimenok, V.I., Dudin, A.N.: Analysis of unreliable BMAP/PH/N type queue with Markovian flow of breakdowns. Appl. Math. Comput. 314(1), 154–172 (2017)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Klimenok, V.I., Dudin, A.N., Samouylov, K.E.: Analysis of the BMAP/PH/N queueing system with backup servers. Appl. Math. Model. 57, 64–84 (2018)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Krishna Kumar, B., Rukmani, R., Thangaraj, V.: Analysis of MAP/PH(1), PH(2)/2 queue with Bernoulli vacations. J. Appl. Math. Stoch. Anal. 2008, Article ID 396871 (2008)Google Scholar
  22. 22.
    Latouche, G., Ramaswami, V.: Introduction to Matrix Analytic Methods in Stochastic Modelling. American Statistical Association, SIAM, Alexandria, Philadelphia (1999)CrossRefGoogle Scholar
  23. 23.
    Levy, Y., Yechiali, U.: Utilization of idle time in an M/G/1 queueing system. Manag. Sci. 22(2), 202–211 (1975)CrossRefGoogle Scholar
  24. 24.
    Levy, Y., Yechiali, U.: An M/M/s queue with serves’ vacations. Inf. Syst. Oper. Res. 14(2), 153–163 (1976)zbMATHGoogle Scholar
  25. 25.
    Lucantoni, D., Meier-Hellstern, K.S., Neuts, M.F.: A single- server queue with server vacations and a class of nonrenewal arrival processes. Adv. Appl. Probab. 22, 676–705 (1990)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Neuts, M.F.: A versatile markovian point process. J. Appl. Probab. 16, 764–779 (1979)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Neuts, F.: Matrix-Geometric Solutions in Stochastic Models—An Algorithmic Approach. The Johns Hopkins University Press, Baltimore and London (1981)zbMATHGoogle Scholar
  28. 28.
    Neuts, M.F., Lucantoni, D.M.: A Markovian queue with N servers subject to breakdowns and repairs. Manag. Sci. 25(9), 849–861 (1979)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Singh, P.: Two-server Markovian queues with balking: heterogeneous versus homogeneous servers. Oper. Res. 18(1), 145–159 (1970)CrossRefGoogle Scholar
  30. 30.
    Tang, Y., Guo, P., Wang, Y.: Equilibrium queueing strategies of two types of customers in a two-server queue. Oper. Res. Lett. 46(1), 99–102 (2018)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Vijaya Laxmi, P., Jyothsna, K.: Impatient customer queue with Bernoulli schedule vacation interruption. Comput. Oper. Res. 56, 1–7 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature India Private Limited 2019

Authors and Affiliations

  1. 1.Department of MathematicsPondicherry Engineering CollegePuducherryIndia

Personalised recommendations